Prozac (fluoxetine) While there are no formal, standardized tests, your descriptions and your doctor's observations of your behavior are good indicators as to if you are on too high a dose. In some people, too much Prozac (fluoxetine) may trigger a manic episode.
Prozac (fluoxetine) OD. No specific tests so far.
Integrate concerns. I notice that you have several specific questions about definitions. All of them are important since they have concern to you especially any question about a medication overdose. You should discuss all of them together with your psychiatrist as well as with your therapist (if your psychiatrist is not your therapist)It is good that you are thinking about yourself and your treatment.
Support. Prozac (fluoxetine) is a relatively safe medication. Prozac (fluoxetine) overdose typically results in a benign clinical course, with the most common symptoms being tachycardia, drowsiness, tremor, nausea, and vomiting. Treatment is supportive, treating symptoms.
Various. Fluoxetine overdose typically results in a benign clinical course, with the most common symptoms being tachycardia, drowsiness, tremor, nausea, and vomiting.